# SDR DALA2022120507760

- Difficulty date: December 2, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 29,887 hours, 3,851 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 260
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3325 DURING HCK WHILE ACCOMPLISHING EM 5716- 01019, HOLE 260 L/H AND 260 R/H WAS FOUND CRACKED A REPAIR WAS ACCOMPLISHED PER SECT I AND II OF ERA 603634-14. CORRECTIVE ACTION: COMPLETED ERA 603634-14AD. MATCHES WITH ALL STEPS ON PRI #603634-14. IT HAS BEEN VALIDATED PERFROMED REPAIR INSTRUCTION AT FASTNER HOLE H260 GUSSET AREA AT FRAME 40 LH BTW STR 37 AND 38 LH.
